# SDR WX0A2023012031707

- Difficulty date: January 18, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N301NV
- Make and model: Airbus A319-112
- Aircraft serial: 2319
- Aircraft time: 49,049 hours, 28,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 859189
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY 13WL FAILED BITE TEST ON WEEKLY CHECK. / REMOVED AND REPLACED EPSU BATTERY 13WL IAW A319 AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A.  OPS CHECK GOOD."
